ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Urvashi Arora

Email(s): urvashi.du@gmail.com

DOI: Not Available

Address: Urvashi Arora
Rajdhani College, Mathematics Department, University of Delhi, Delhi- 110015, India
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014


ABSTRACT:
Finite difference methods for the numerical solution of one-space dimensional mildly quasi-linear hyperbolic equation with mixed derivative term, subject to appropriate initial and Dirichlet boundary conditions have been discussed. The methods are three level-implicit finite difference methods of order four. Linear stability analysis and fourth-order approximation at first time level for a one space dimensional quasi-linear hyperbolic equation with non zero second order time derivative term are discussed. The proposed method is generalized for a two and three space dimensional quasi-linear hyperbolic equation with a brief discussion of stability analysis. Numerical results are given to illustrate the accuracy of the proposed methods.


Cite this article:
Urvashi Arora. Numerical Solutions of Mildly Quasi-Linear Hyperbolic Equations and Generalizations; Int. J. Tech. 4(1). Jan.-June. 2014; Page 01-06


Recomonded Articles:

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags